# SDR ASOA20130712187

- Difficulty date: July 12, 2013
- Submitted: July 13, 2013
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 35,813 hours, 27,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT FRAME 10 SEGMENT BETWEEN STRINGERS 8L-12L WAS FOUND TO HAVE ELONGATED FASTENER HOLES.  MX R & R THE FRAME SEGMENT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
